Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Libotryp withdrawal symptoms

Premium Questions

Dr. Naveen Kumar MD

feeling I was getting sick flu/cold symptoms that have worsened )just as I decreased the phenobarbital ... View answer

Answered by : Dr. Naveen Kumar ( ENT Specialist)
Dr. Anjana Rao Kavoor MD

What are the withdrawal symtons for Neurotin? My daughter quit cold XXXXXXX and has been having panic attacks, burning skin and stomach pain. Could this be related to the withdrawal? She does not want to start taking it... View answer

Answered by : Dr. Anjana Rao Kavoor ( Psychiatrist)
Dr. Preeti Parakh MD

experiencing multiple neurological symptoms, numbness and weakness on one side of her body, loss of feeling ... a month ago, and rarely took Valium, so assumming most symptoms are due to Adderall - she took... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr.  Vishal Garala MD

weeks ago. What could this indicate? I think they are simply withdrawal symptoms since I experienced ... kind of weight and still eat just as much as I used to. Those are literally the only 2 symptoms... View answer

Answered by : Dr. Vishal Garala ( Psychiatrist)
Dr. Lohit K MD

to tramadol . I forgot to ask her about possible withdrawals. Could you inform me of my possible withdrawal symptoms and anything I can do to lessen them? I look forward to your thoughts. Thanks XXXX ... View answer

Answered by : Dr. Lohit K ( General & Family Physician)

Public Forum Discussions

Dr.   Andrew Rynne MD MD

side effects of withdrawing from epilim - my 6 year old has been siezure free for over 2.5 years and her Epilepsy doctor has suggested we withdraw. She was on 7.5 mls twice a day and is now withdrawing slowly (third week... View answer

Answered by : Dr. Andrew Rynne MD ( General & Family Physician)
Dr.  Abhishek Kapoor MD

however I think I am developing withdrawal symptoms of this tablet. May I know what are the withdrawal symptoms of this medicine ? ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr.  Suresh Heijebu MD

I have been drinking quite frequently for the past year and I stopped drinking any alcohol for the last 9 days. Day 1 and 2 I had headaches but felt quite good after that. Last night I drank 3 quarters of bottle of wine... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr.  Scott Rebich MD

Dear doctor. I have been suffering from hypertension for the last 5 years. I am 45 years of age, 88 kg and 5 11 tall. I have been taking amlong h for the last one year now i have change my medicine to only amlong 5 mg. Is... View answer

Answered by : Dr. Scott Rebich ( Internal Medicine Specialist)
Dr.  Kishore Kunal MD

my question is: Well, first of all, I have been taking Norco 10/325 for several years now. I know my body is addicted to them. what can I do to lessen the withdrawls from not taking them. I sometimes run out before my Rx... View answer

Answered by : Dr. Kishore Kunal ( General & Family Physician)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Withdrawal from what? Alcohol? Smoking?

Dr.  Aarti Abraham MD

Yes, it is a common withdrawal symptom. It should go off in a few days. YOu can use an antiemetic. Take care.